兰州大学机构库 >数学与统计学院
Dirac分布的幂
陈庆益
1981-04-02
Source Publication数学研究与评论   Impact Factor & Quartile
ISSN1000-341X
Issue1Pages:119-124
Abstract本文结合发散积分的正则化方法及复阶导数概念,在基础空间D(R~n)的某些子空间上,给出了Dirac分布的一些幂δ~α(x)及δ(x)ln δ(x)的确定意义。
KeywordDirac分布 理想子环 展式 线性子空间 绝对收敛 发散积分 分数阶积分 导数概念 正则化方法 取极限
Publication PlaceDALIAN
Language中文
First Inst
Host of Journal大连理工大学
IRIDCNKI:0006361
Department兰州大学
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/144490
Collection数学与统计学院
Recommended Citation
GB/T 7714
陈庆益. Dirac分布的幂[J]. 数学研究与评论,1981(1):119-124.
APA 陈庆益.(1981).Dirac分布的幂.数学研究与评论(1),119-124.
MLA 陈庆益."Dirac分布的幂".数学研究与评论 .1(1981):119-124.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[陈庆益]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈庆益]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈庆益]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.